# SDR CA100706009

- Difficulty date: July 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: C6W113039
- Condition: Mismanufactured
- Location: Wing Fence
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN C6W1130-39, SEAL, RETAINER, WING FENCE HAS BEEN MFG USING INCORRECT MATERIAL.  INVESTIGATING TO DETERMINE IF FURTHER ACTION IS REQUIRED.
